# SDR MASA2011111464016

- Difficulty date: November 13, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 22,411 hours, 15,444 cycles
- System (JASC): 5755 · Spoilers
- Part: Bonding Strap
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: K

## Discrepancy

INBOARD SPOILERON/SPOILER MASTER CAUTION (RTF).  FOUND BONDING STRAP BROKEN AND JAMMING PCU.  R2 STRAP.
